Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jlwh236

Benzoyl Peroxide gave me large dark red/brown spots overnight

Recommended Posts

I have been using a 10% benzoyl peroxide gel for 2 days. I put it over some of my acne spots and left it overnight. This morning I woke up with huge red/brown angry marks over where I put the gel. They aren't raised or painful, just ugly and dark. What are they, are they permanent, and how can I make them go away?? Please help!

 

IMG_2120.JPG

Edited by jlwh236

Share this post


Link to post
Share on other sites

Highly doubt they're permanent and will probably fade eventually. I recommend something more gentle to apply to them to help reduce the redness, as 10% is pretty harsh on your skin.

Just wanted to say also be careful with BP 10%. I gave myself some pretty bad chemical burns all over my face when i first used it because I used way too much everywhere. It gets the job done so It's by no means a bad product, just be sure to use it in moderation and you'll be fine.

Best of luck with your acne.

Share this post


Link to post
Share on other sites

They look like they could be chemical burns. You might want to apply something like Neosporin and moisturize the areas regularly if you don't already.

Share this post


Link to post
Share on other sites
On 7/9/2017 at 3:10 PM, Adonas said:

Highly doubt they're permanent and will probably fade eventually. I recommend something more gentle to apply to them to help reduce the redness, as 10% is pretty harsh on your skin.

Just wanted to say also be careful with BP 10%. I gave myself some pretty bad chemical burns all over my face when i first used it because I used way too much everywhere. It gets the job done so It's by no means a bad product, just be sure to use it in moderation and you'll be fine.

Best of luck with your acne.


I also gave myself chem burns from 10% BP, on each side of my face, last August. They appear as darker stripes of skin. I ended up getting severe acne in the areas and took accutane, which made it go away and also lightened the discolored stripes. i am now almost done with my course. did your chem burns ever go away? Mine are definitely fading but I can't tell if the brownish marks will ever completely fade.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×